# SDR SIMA20141210003

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 26,743 hours, 22,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009120
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT HOLDER IS DAMAGED.  R & R CAPTAIN'S FLASHLIGHT HOLDER BASE.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
